| Model Number |
265722 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the several of the foley catheters got clogged so patient had to go to the emergency room to get it changed.
Event or Problem Description
It was reported that several foley catheters got clogged so patient had to go to the emergency room to get it changed.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be user related (example: salt accumulation)/ block drainage lumen/ no drainage eye.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage latex and may cause balloon to burst.Visually inspect the product for any imperfections or surface deterioration prior to use.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.